Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conformal differential geometry of a subspace


Author: Aaron Fialkow
Journal: Trans. Amer. Math. Soc. 56 (1944), 309-433
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0011023-9
Erratum: Trans. Amer. Math. Soc. 56 (1944), 570.
MathSciNet review: 0011023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bianchi, Lezioni di Geometrie Differenziale, 2nd ed., vol. 1, 1902.
  • [2] W. Blaschke and G. Thomsen, Vorlesungen über Differentialgeometrie, vol. 3, 1929.
  • [3] A. Duschek and W. Mayer, Lehrbuch der Differentialgeometrie, vol. 2, 1930.
  • [4] L. P. Eisenhart, Riemannian geometry, 1926.
  • [5] -, Non-Riemannian geometry, Amer. Math. Soc. Colloquium Publications, vol. 8, 1927.
  • [6] A. Fialkow, Conformal geodesics, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 443-473. MR 1501998
  • [7] -, The conformal theory of curves, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 437-439. MR 0002254 (2:21b)
  • [8] -, The conformal theory of curves, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 435-501. MR 0006465 (3:307e)
  • [9] S. Lie, Über Complexe, insbesondere Linien- und Kugelcomplexe, mit Anwendung auf die Theorie partieller Differentialgleichungen, Math. Ann. vol. 5 (1872) pp. 145-246. MR 1509773
  • [10] W. Mayer, Die Differentialgeometrie der Untermannigfaltigkeiten des $ {R_n}$ konstanter Krümmung, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 267-309. MR 1501812
  • [11] W. Mayer and T. Y. Thomas, Vollständig integrable Systeme totaler Differential-gleichungen, Math. Zeit. vol. 40 (1936) pp. 658-661. MR 1545589
  • [12] J. A. Schouten, Über die konforme Abbildung $ {n}$-dimensionaler Mannigfaltigkeiten mit quadratischer Massbestimmung auf eine Mannigfaltigkeit mit euclidischer Massbestimmung, Math. Zeit. vol. 11 (1921) pp. 58-88. MR 1544484
  • [13] J. A. Schouten and D. J. Struik, Einführung in die neueren Methoden der Differential-geometrie, vol. 2, 1938.
  • [14] T. Takasu, Differentialgeometrien in den Kugelräumen, vol. 1, 1938.
  • [15] T. Y. Thomas, The differential invariants of generalized spaces, 1934.
  • [16] -, Recent trends in geometry, Amer. Math. Soc. Semicentennial Publications, vol. 2 (1938) pp. 98-135.
  • [17] H. Weyl, Reine Infinitesimalgeometrie, Math. Zeit. vol. 2 (1918) pp. 384-411. MR 1544327
  • [18] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 63-89. MR 1501735

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011023-9
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society